Journal of Nonlinear Mathematical Physics

Volume 9, Issue 1, February 2002, Pages 26 - 41

Hierarchy of Chaotic Maps with an Invariant Measure and their Compositions

Authors
M.A. Jafarizadeh, S. Behnia
Corresponding Author
M.A. Jafarizadeh
Received 12 February 2001, Revised 29 September 2001, Accepted 1 October 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.1.4How to use a DOI?
Abstract
We give a hierarchy of many-parameter families of maps of the interval [0, 1] with an invariant measure and using the measure, we calculate Kolmogorov­Sinai entropy of these maps analytically. In contrary to the usual one-dimensional maps these maps do not possess period doubling or period-n-tupling cascade bifurcation to chaos, but they have single fixed point attractor at certain region of parameters space, where they bifurcate directly to chaos without having period-n-tupling scenario exactly at certain values of the parameters.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - 1
Pages
26 - 41
Publication Date
2002/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M.A. Jafarizadeh
AU  - S. Behnia
PY  - 2002
DA  - 2002/02
TI  - Hierarchy of Chaotic Maps with an Invariant Measure and their Compositions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 26
EP  - 41
VL  - 9
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.1.4
DO  - https://doi.org/10.2991/jnmp.2002.9.1.4
ID  - Jafarizadeh2002
ER  -